Transactions of A. Razmadze Mathematical Institute

Table of Contents, volume 174, issue 1, 2020



A. Kirtadze and G. Pantsulaia.
A. Kharazishvili's some results of on the structure of pathological functions, 174 (2020), no. 1, 1-8 (pdf)   
D. Adamadze and T. Kopaliani.
On singular extensions of continuous functionals from C([0,1]) to the variable Lebesgue spaces, 174 (2020), no. 1, 9-13 (pdf)
I. K. Argyros and S. George.
Extending the applicability of an Ulm-Newton-like method under generalized conditions in Banach space, 174 (2020), no. 1, 15-22 (pdf)
Sh. Beriashvili.
On some properties of primitive polyhedrons, 174 (2020), no. 1, 23-28 (pdf)
H. Bor.
A new factor theorem for generalized absolute Cesro summability methods, 174 (2020), no. 1, 29-32 (pdf)
A. C. Cavalheiro.
Existence results for a class of nonlinear degenerate (p,q)-biharmonic operators in weighted Sobolev spaces, 174 (2020), no. 1, 33-50 (pdf)
S. Ghnimi.
Norm continuity and compactness properties for some partial functional integrodifferential equations in Banach spaces, 174 (2020), no. 1, 51-59 (pdf)
M. Gobronidze and A. Kipiani.
The directed graphs of some functions, 174 (2020), no. 1, 61-69 (pdf)
G. Gogoberidze.
Asymptotic analysis of an over-reflection equation in magnetized plasma, 174 (2020), no. 1, 71-74 (pdf)
A. Guevara, J. Sanabria and E. Rosas.
S-I-convergence of sequences, 174 (2020), no. 1, 75-81 (pdf)
G. Imerlishvili, A. Meskhi and Q. Xue.
Multilinear Fefferman-Stein inequality and its generalizations, 174 (2020), no. 1, 83-92 (pdf)
P. Jain, R. Kumar and A. Prasad.
Generalized Schwartz type spaces and LCT based pseudodifferential operator, 174 (2020), no. 1, 93-106 (pdf)
G. Tephnadze and G. Tutberidze.
A note on the maximal operators of the Nrlund logaritmic means of Vilenkin-Fourier series, 174 (2020), no. 1, 107-112 (pdf)
 

Short Communications

R. Getsadze.
On the double Fourier-Walsh-Paley series of continuous functions, 174 (2020), no. 1, 115-116 (pdf)
M. Khachidze and A. Kirtadze.
The strong uniqueness property of invariant measures in infinite dimensional topological vector spaces, 174 (2020), no. 1, 117-119 (pdf)
R. F. Shamoyan.
On some new decomposition theorems in multifunctional Herz analytic function spaces in bounded pseudoconvex domains, 174 (2020), no. 1, 121-125 (pdf)